# SDR SWAA2024012442730

- Difficulty date: January 18, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 30,377 hours, 14,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP AT BS 500A RBL 6<[01] REMOVED & REPLACED EMERGENCY BATTERY FOR EMERGENCY EXIT LIGHT AT BS 500A RBL 6 . I.A.W. AMM 33-51-06-960-805 OPS CHECK GOOD.;[02] C/W C/A #1
